Alert archive / Pennsylvania / Flash Flood Warnings in 2018
Flash Flood Warning 17, NWS State College, PA
NWS State College, PA issued this flash flood warning at Jul 23, 2018, 4:32 AM EDT for Dauphin County, Lebanon County, Schuylkill County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2018, 4:32 AM EDT (08:32 UTC)
- Expired
- Jul 23, 2018, 7:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dauphin County, PA, Lebanon County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 143 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 6:00 AM EDT | FLASH FLOOD | Pine Grove, PA | NUMEROUS FLOODED ROADS AND WATER RESCUE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 53 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.5 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1533 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 664 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.5
The text
As transmitted.
048
WGUS51 KCTP 230832
FFWCTP
PAC043-075-107-231130-
/O.NEW.KCTP.FF.W.0017.180723T0832Z-180723T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service State College PA
432 AM EDT MON JUL 23 2018
The National Weather Service in State College PA has issued a
* Flash Flood Warning for...
South central Schuylkill County in central Pennsylvania...
Southeastern Dauphin County in south central Pennsylvania...
Lebanon County in south central Pennsylvania...
* Until 730 AM EDT..
* At 430 AM EDT, Doppler radar indicated heavy rain from repeated
thunderstorms which have moved across the warned area. Up to two
inches of rain have already fallen. Flash flooding is already
occurring.
* Some locations that will experience flooding include...
Lebanon, Hershey, Middletown, Palmyra, Annville, Hummelstown,
Cornwall, Campbelltown, Pleasant Hill, Sand Hill, Lebanon South,
Pine Grove, Cleona, Avon, Fredericksburg, Royalton, Quentin, Timber
Hills, Mount Gretna Heights and Harper Tavern.
The rainfall looks like it will taper off this morning. Additional
rainfall through 7 AM EDT should be an inch or less.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
&&
LAT...LON 4052 7633 4049 7644 4043 7634 4025 7636
4024 7644 4018 7662 4019 7674 4048 7668
4065 7632
$$
Dangelo1 follow-up statement
806
WGUS71 KCTP 231041
FFSCTP
Flash Flood Statement
National Weather Service State College PA
641 AM EDT MON JUL 23 2018
PAC043-075-107-231130-
/O.CON.KCTP.FF.W.0017.000000T0000Z-180723T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Schuylkill PA-Dauphin PA-Lebanon PA-
641 AM EDT MON JUL 23 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR
SOUTH CENTRAL SCHUYLKILL...SOUTHEASTERN DAUPHIN AND LEBANON
COUNTIES...
At 636 AM EDT, local law enforcement reported flash flooding
occurring across a good portion of Lebanon County and western
Schuylkill County. Many roads are closed. As much as four inches of
rain have already fallen. Additional rain is expected through the
morning, but flood waters are starting to recede in the city of
Lebanon.
Some locations that will experience flooding include...
Lebanon, Hershey, Middletown, Palmyra, Annville, Hummelstown,
Cornwall, Campbelltown, Pleasant Hill, Sand Hill, Lebanon South, Pine
Grove, Cleona, Avon, Fredericksburg, Royalton, Quentin, Timber Hills,
Mount Gretna Heights and Harper Tavern.
This warning may need to be extended at some point, or additional
warnings may become necessary as more thunderstorms with heavy rain
are expected throughout the day and tonight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4052 7633 4049 7644 4043 7634 4025 7636
4024 7644 4018 7662 4019 7674 4048 7668
4065 7632
$$
DangeloWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 2:07 AM EDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jul 23, 2:07 AM EDT, 2 hours 25 minutes before
Area Forecast Discussion National Weather Service State College PA 207 AM EDT Mon Jul 23 2018 .SYNOPSIS... An extended wet pattern with frequent rounds of rain will elevate the risk of flooding across parts of central Pennsylvania through at least mid-week. Drier air will try to work in late in the week. && .NEAR TERM /UNTIL 11 AM THIS MORNING/... Firehose of moisture still directed into the region from the S. Multiple storms rolling through the very wet area from Harrisburg to Gettysburg needs to be watched very carefully, but the cells are moving very fast and the torrential rain is only there for a few minutes. Trouble is that there are more storms to our S. Good news is on the immediate horizon for the latter half of the night, though. Looks like a dry air, perhaps a sign of subsidence, is right behind the few showers in MD. This lull should last for a few hours, but showers/storms will rejuvinate around or perhaps before sunrise. This puts us right back in the thick of it. Am starting to consider yet another flood watch for the area E of UNV and S of IPT where the rainfall has been and could again be excessive. Will think more about this and talk to neigbors and WPC on their thoughts. && .SHORT TERM /11 AM THIS MORNING THROUGH 6 PM TUESDAY/... *Multi-day heavy to excessive rain risk continues over parts of south central PA An extensive wet pattern will continue to raise concerns for flash and small stream flooding through the short term period. The repeated rounds of showers and storms will also push many of the smaller rivers/larger creeks in the srn half of the area to bank full or out of their banks. Base flow is already much higher than just back on Sat, and FFG values are just an inch or so in the SC & SE counties. Atmospheric river set-up with deep layer south-southeast flow will maintain very high (2-2.25") PWs and support intense rain rates. Much like the last 28 hours, though, the cell motion will be very quick, and it will take training to make things dangerous. But, that is getting to be a higher and higher probability as each day of this moisture feed continues. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... By Tuesday, filling upper trough off to our west will remain nearly stationary or even retrograde a little as strong broad ridge forms over the western U.S. For PA, long fetch moist southerly low-level flow continues for much of the week, with upper flow turning more SW/W. Not much to inhibit daily convection along this river of high PWAT air over the region, so very efficient precip producers that could exacerbate flooding situation after several days of noteworthy rains could continue to bring potential flooding impacts through much of the week. Best daily chances for tstorms shifts to western/central sections early in the week (as ridge briefly edges in from the east) before precip shifts eastward Thu as a cold frontal boundary finally pushes across the state. The weekend looks drier yet scattered showers may persist. Though it will be quite muggy, temperatures will be at or slightly below below normal much of the week. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... Firehose of moisture from south to north over the next three days will play havoc with flight catiegories through midweek. Expect flucuations from VFR to IFR and back in only minutes of time as streams of moisture and associated convection move over all airfields. In the short term, a plume of moisture is moving north along the Susquehanna river. This will affect KMDT, KLNS and KIPT through sunrise. Airfields west of this line will have VCSH and visibility and ceiling reductions to MVFR in BR at times. As heating returns during the daylight hours, -RA and TSRA will redevelop over a majority of the area during the afternoon. This will diminish after sunset - only to repeat again on Monday night and Tuesday...and points well into the future. .Outlook... Tue-Fri...Frequent showers/isolated T'storms with associated MVFR/IFR restrictions. TSRA most numerous in PM. && .HYDROLOGY... 2 to 6 inches of rain in the past 36 hours has produced significant rises on small streams and creeks. An extensive wet pattern this week with frequent rounds of rain and daily downpours will elevate the risk of river (small stream/creek) flooding through late week. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo NEAR TERM...Dangelo SHORT TERM...Ross/Steinbugl LONG TERM...Ross/RXR AVIATION...Dangelo/Tyburski HYDROLOGY...
Hazardous weather outlook, Jul 23, 4:03 AM EDT, 29 minutes before
Hazardous Weather Outlook National Weather Service State College PA 403 AM EDT Mon Jul 23 2018 PAZ004-005-010-011-017-024-033-240815- Warren-McKean-Elk-Cameron-Clearfield-Cambria-Somerset- 403 AM EDT Mon Jul 23 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. An extended period of wet weather with frequent rounds of showers and thunderstorms rain will increase the risk of flooding through late week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ006-012-018-025-034-037-041-042-240815- Potter-Northern Clinton-Northern Centre-Blair-Bedford-Tioga- Northern Lycoming-Sullivan- 403 AM EDT Mon Jul 23 2018 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Heavy rain from showers and thunderstorms is possible. Some localized areas may experience minor flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. An extended period of wet weather with frequent rounds of showers and thunderstorms rain will increase the risk of flooding through late week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ019-026>028-035-036-045-046-049>053-056>059-063>066-240815- Southern Centre-Huntingdon-Mifflin-Juniata-Fulton-Franklin- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia-Perry-Dauphin-Schuylkill-Lebanon-Cumberland- Adams-York-Lancaster- 403 AM EDT Mon Jul 23 2018 ...FLASH FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH LATE TONIGHT... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. An extended period of wet weather with frequent rounds of showers and thunderstorms rain will increase the risk of flooding through late week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jul 22, 10:51 PM EDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1051 PM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 AM HEAVY RAIN 1 W GETTYSBURG 39.83N 77.25W
07/22/2018 M4.87 INCH ADAMS PA PUBLIC
24-HOUR RAINFALL.
0555 AM HEAVY RAIN 1 SW STOUFFERSTOWN 39.92N 77.64W
07/22/2018 M3.50 INCH FRANKLIN PA TRAINED SPOTTER
24-HOUR RAINFALL.
0600 AM HEAVY RAIN HERNDON 40.71N 76.85W
07/22/2018 M3.00 INCH NORTHUMBERLAND PA TRAINED SPOTTER
24-HOUR RAINFALL.
0622 AM HEAVY RAIN AARONSBURG 40.90N 77.45W
07/22/2018 M2.04 INCH CENTRE PA TRAINED SPOTTER
24-HOUR RAINFALL.
0636 AM HEAVY RAIN WEST MANHEIM 39.72N 76.92W
07/22/2018 M4.22 INCH YORK PA TRAINED SPOTTER
24-HOUR RAINFALL.
0645 AM HEAVY RAIN LOCK HAVEN 41.14N 77.45W
07/22/2018 M2.91 INCH CLINTON PA PUBLIC
24-HOUR RAINFALL.
0650 AM HEAVY RAIN WAYNE HEIGHTS 39.74N 77.55W
07/22/2018 M3.24 INCH FRANKLIN PA PUBLIC
24-HOUR RAINFALL.
0650 AM HEAVY RAIN 2 WSW LEWISBURG 40.95N 76.93W
07/22/2018 M2.90 INCH UNION PA SOCIAL MEDIA
24-HOUR RAINFALL.
0700 AM HEAVY RAIN LEMONT 40.81N 77.82W
07/22/2018 M2.31 INCH CENTRE PA NWS EMPLOYEE
24-HOUR RAINFALL.
0714 AM HEAVY RAIN 1 N HUGHESVILLE 41.25N 76.73W
07/22/2018 M1.50 INCH LYCOMING PA TRAINED SPOTTER
24-HOUR RAINFALL.
0720 AM HEAVY RAIN 1 S NEW SALEM 39.89N 76.79W
07/22/2018 M2.00 INCH YORK PA PUBLIC
24-HOUR RAINFALL.
0726 AM HEAVY RAIN WAYNESBORO 39.75N 77.58W
07/22/2018 M3.70 INCH FRANKLIN PA TRAINED SPOTTER
24-HOUR RAINFALL.
0751 AM HEAVY RAIN 1 S POLKTOWN 39.75N 77.63W
07/22/2018 M3.77 INCH FRANKLIN PA TRAINED SPOTTER
24-HOUR RAINFALL.
0757 AM HEAVY RAIN HERSHEY 40.28N 76.65W
07/22/2018 M1.60 INCH DAUPHIN PA TRAINED SPOTTER
24-HOUR RAINFALL.
0825 AM HEAVY RAIN 3 SW PILLOW 40.61N 76.84W
07/22/2018 M2.70 INCH DAUPHIN PA SOCIAL MEDIA
24-HOUR RAINFALL.
0831 AM HEAVY RAIN STORMSTOWN 40.79N 78.02W
07/22/2018 M1.74 INCH CENTRE PA TRAINED SPOTTER
24-HOUR RAINFALL.
0840 AM HEAVY RAIN GREENCASTLE 39.79N 77.73W
07/22/2018 M2.29 INCH FRANKLIN PA COCORAHS
24-HOUR RAINFALL.
0851 AM HEAVY RAIN BIGLERVILLE 39.93N 77.25W
07/22/2018 M5.29 INCH ADAMS PA EMERGENCY MNGR
24-HOUR RAINFALL.
0852 AM HEAVY RAIN MONTANDON 40.96N 76.86W
07/22/2018 M2.88 INCH NORTHUMBERLAND PA TRAINED SPOTTER
24-HOUR RAINFALL.
0924 AM HEAVY RAIN PLEASANT GAP 40.86N 77.74W
07/22/2018 M3.38 INCH CENTRE PA NWS EMPLOYEE
24-HOUR RAINFALL.
0926 AM HEAVY RAIN EAST END 40.52N 78.38W
07/22/2018 M1.66 INCH BLAIR PA TRAINED SPOTTER
24-HOUR RAINFALL.
1200 PM HEAVY RAIN 1 W SYLVAN DELL 41.23N 76.96W
07/22/2018 M3.70 INCH LYCOMING PA TRAINED SPOTTER
24-HOUR RAINFALL.
1200 PM HEAVY RAIN CHAMBERSBURG 39.93N 77.66W
07/22/2018 M3.41 INCH FRANKLIN PA SOCIAL MEDIA
24-HOUR RAINFALL.
1256 PM HEAVY RAIN WILLIAMSPORT 41.24N 77.02W
07/22/2018 M3.62 INCH LYCOMING PA TRAINED SPOTTER
24-HOUR RAINFALL.
0132 PM HEAVY RAIN PARK HILLS 40.80N 77.90W
07/22/2018 M2.50 INCH CENTRE PA TRAINED SPOTTER
24-HOUR RAINFALL.
0134 PM HEAVY RAIN YORK 39.96N 76.73W
07/22/2018 M1.94 INCH YORK PA EMERGENCY MNGR
24-HOUR RAINFALL.
0134 PM HEAVY RAIN WATERVILLE 41.22N 76.38W
07/22/2018 M3.20 INCH COLUMBIA PA SOCIAL MEDIA
24-HOUR RAINFALL.
0147 PM HEAVY RAIN WEST MILTON 41.01N 76.88W
07/22/2018 M2.76 INCH UNION PA SOCIAL MEDIA
24-HOUR RAINFALL.
0151 PM HEAVY RAIN LEBANON 40.34N 76.42W
07/22/2018 M1.84 INCH LEBANON PA SOCIAL MEDIA
24-HOUR RAINFALL.
0153 PM HEAVY RAIN 1 E GETTYSBURG 39.83N 77.22W
07/22/2018 M5.17 INCH ADAMS PA SOCIAL MEDIA
24-HOUR RAINFALL.
0213 PM HEAVY RAIN KELLY CROSSROADS 41.02N 76.94W
07/22/2018 M4.00 INCH UNION PA SOCIAL MEDIA
24-HOUR RAINFALL.
0259 PM HEAVY RAIN SUMMERDALE 40.31N 76.93W
07/22/2018 E3.50 INCH CUMBERLAND PA SOCIAL MEDIA
24-HOUR RAINFALL.
0323 PM HEAVY RAIN 1 W LINDEN 41.23N 77.16W
07/22/2018 M4.70 INCH LYCOMING PA SOCIAL MEDIA
24-HOUR RAINFALL.
0402 PM HEAVY RAIN JERSEY SHORE 41.20N 77.27W
07/22/2018 M3.41 INCH LYCOMING PA SOCIAL MEDIA
24-HOUR RAINFALL.
0532 PM HEAVY RAIN ORRSTOWN 40.06N 77.61W
07/22/2018 M3.25 INCH FRANKLIN PA SOCIAL MEDIA
24-HOUR RAINFALL.
&&
EVENT NUMBER CTP1801986 CTP1801985 CTP1801984 CTP1801987 CTP1801988
CTP1801989 CTP1801990 CTP1801995 CTP1801991 CTP1801992 CTP1801994
CTP1801998 CTP1801993 CTP1801999 CTP1801996 CTP1801997 CTP1802003
CTP1802000 CTP1802001 CTP1802002 CTP1802008 CTP1802004 CTP1802005
CTP1802007 CTP1802009 CTP1802006 CTP1802017 CTP1802012 CTP1802016
CTP1802015 CTP1802014 CTP1802018 CTP1802013 CTP1802011 CTP1802010
JRBThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 12:13 AM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Lancaster, Perry, York | 6 hr |
| Jul 23, 3:43 AM EDT | Areal Flood Advisory | CTP | Dauphin, Lebanon, Schuylkill | 3 hr |
| Jul 23, 3:59 AM EDT | Flash Flood Watch | CTP | Adams, Bedford, Blair, Centre, Clinton, Columbia and 20 more | 4 days |
| Jul 23, 4:47 AM EDT | River Flood Warning | CTP | Lebanon, Schuylkill | 4 days |
| Jul 23, 4:48 AM EDT | Areal Flood Advisory | CTP | Columbia, Montour, Northumberland, Schuylkill | 3 hr |
| Jul 23, 4:52 AM EDT | Special Weather Statement | CTP | Columbia | 38 min |
| Jul 23, 4:58 AM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Perry | 2 hr |
| Jul 23, 5:44 AM EDT | Flash Flood Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 3 hr |
| Jul 23, 5:51 AM EDT | Special Weather Statement | CTP | Juniata, Perry | 54 min |
| Jul 23, 6:24 AM EDT | River Flood Warning | CTP | Dauphin, Lebanon | 5 days |
| Jul 23, 7:16 AM EDT | Areal Flood Advisory | CTP | Bedford, Franklin, Fulton, Huntingdon | 3 hr |
| Jul 23, 8:06 AM EDT | Areal Flood Warning | CTP | Columbia, Dauphin, Lancaster, Lebanon, Montour, Northumberland and 2 more | 6 hr |
| Jul 23, 8:41 AM EDT | Areal Flood Advisory | CTP | Lycoming, Sullivan | 5 hr |
| Jul 23, 11:02 AM EDT | River Flood Warning | CTP | Dauphin | 4 days |
| Jul 23, 12:41 PM EDT | Special Weather Statement | CTP | Snyder | 49 min |
| Jul 23, 12:54 PM EDT | Special Weather Statement | CTP | Snyder | 36 min |
| Jul 23, 1:13 PM EDT | Special Weather Statement | CTP | Centre | 32 min |
| Jul 23, 1:23 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 52 min |
| Jul 23, 1:38 PM EDT | Special Weather Statement | CTP | Lycoming | 37 min |
| Jul 23, 1:47 PM EDT | Areal Flood Warning | CTP | Dauphin, Lancaster, Lebanon, Northumberland, Schuylkill, York | 9 hr |
| Jul 23, 2:17 PM EDT | Special Weather Statement | CTP | Cumberland | 28 min |
| Jul 23, 2:18 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 57 min |
| Jul 23, 3:05 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 40 min |
| Jul 23, 4:31 PM EDT | Special Weather Statement | CTP | Huntingdon | 44 min |
| Jul 23, 5:36 PM EDT | River Flood Warning | CTP | Huntingdon | 3 days |
| Jul 23, 5:50 PM EDT | Areal Flood Advisory | CTP | Lancaster | 115 min |
| Jul 23, 5:51 PM EDT | Special Weather Statement | CTP | Centre | 39 min |
| Jul 23, 6:46 PM EDT | Special Weather Statement | CTP | Clinton, Potter | 29 min |
| Jul 23, 6:56 PM EDT | Special Weather Statement | CTP | Cumberland, Juniata, Perry | 64 min |
| Jul 23, 7:18 PM EDT | Special Weather Statement | CTP | Tioga | 57 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.